# SDR DALA1303590684

- Difficulty date: January 3, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 68,025 hours, 28,603 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51231
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FS 377, RBL 6 TO LBL 63 UPPER TEE UPPER SURFACE CORRODED.  ACCOMPLISHED ERA 510137-14, REV ORG.
